# SDR UPS98826163

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 577991421
- Condition: Corroded
- Location: Bs 1346-1354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1346 TO 1354 STR 24L TO 31L, THE SKIN AND THE FINGER DOUBLER HAVE MODERATE CORROSION.  REMOVED CORROSION FROM SKIN, FABRICATED AND INSTALLED REPLACEMENT FINGER DOUBLER IAW DWG 5779914 AND SRM 51-1-21.
